# SDR DALA2023091807666

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 7,330 hours, 853 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3417 - DIV - INTO SEA DUE TO WEATHER RADAR INOP. CORRECTIVE ACTION: REPLACED ANTENNA MOUNT/DRIVE UNIT AND WEATHER RADAR CONTROL UNIT. (4569961)
